# SDR JJBA20211020057

- Difficulty date: October 20, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 41,578 hours, 26,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50059
- Condition: Inoperative
- Part time: 4,077 hours, 3,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE OVER ROW 18. REMOVED AND REPLACED BATTERY (EMERGENCY) PACK AND R&R BATTERY CHARGER ASSEMBLY. OPS CHECK GOOD.
